# SDR 4508909252005

- Difficulty date: September 25, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Lear 45LEAR
- Aircraft serial: 089
- Aircraft time: 4,362 hours, 3,390 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RED CAS STAB OVERHEAT, BURNING SMELL IN CABIN.  CREW ADVISED THE RED (STAB OVHT) CAS MESSAGE ILLUMINATED WITH CWP AND TRIPLE CHIME DURING CLIMB THROUGH FL 30.0.  THE THRUST LEVERS WERE JUST BELOW MCR, 82% N1 AND -29 TEMP.  CREW SELECTED ANTIICE *OFF* AND PULLED POWER BACK.  THE CAS MESSAGE EXTINGUISHED.  CREW SELECTED ANTI-ICE BACK *ON* 2 MINUTES LATER AND CAS MESSAGE DID NOT RETURN.  PER FSR RECOMMENDATIONS AND T/S, REPLACED THE P-40 RELAY PANEL.  OPS CHECKS PERFORMED, NO DEFECTS NOTED.
